# SDR CALA2023092502872

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 120,141 hours, 18,754 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T691030
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT AFT FUSELAGE EXTERNAL INSPECTION {B767-06-3-0217} - RT MLG DOOR I/B AFT CORNER DAMAGED/DELAMINATED. SEE PHOTO. INSPECTIONS EACH CYCLE AND ACCOMPLISH PART 3 PERMANENT REPAIR DOOR.   CUTS RIGGING DOWN SIGNIFICANTLY.  JUST A SUGGESTION. WITHIN 5 CALENDAR DAYS. REF EC/RA 5280-01945 PERFORMED INTERIM REPAIR. TRIMMED, INJECTED FASTWELD AND TAPED. INITIATE DIP TO ACCOMPLISH PART 2 REPETITIVE RT MLG DOOR I/B AFT CORNER DAMAGED/DELAMINATED INITIATE DIP TO TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH PART 2 REPETITIVE INSPECTIONS EACH CYCLE AND ACCOMPLISH PART 3 PERMANENT  REPAIR WITHIN 5 CALENDAR DAYS. PER ECRA 5280-01945 ADDED PHOTO OF DAMAGE. QC REPLACING THE DOOR WILL REQUIRE MAJOR RIG AND ADJUSTMENT - SUGGEST REMOVAL AND HAVE HOTBOND REPAIR AND REINSTALL ORIGINAL UPON EVALUATION ONCE DOOR IS REMOVED AND ROUTED TO RAMS SHOP WILL REQUIRE 60 HRS. FOR REPAIR COMPLETION. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
